The singularities of the solutions of certain systems of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1321-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a17,
author = {S. G. Kondratenya and A. I. Yablonskii},
title = {The singularities of the solutions of certain systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1321--1323},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a17/}
}
TY - JOUR AU - S. G. Kondratenya AU - A. I. Yablonskii TI - The singularities of the solutions of certain systems of differential equations JO - Differencialʹnye uravneniâ PY - 1969 SP - 1321 EP - 1323 VL - 5 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_7_a17/ LA - ru ID - DE_1969_5_7_a17 ER -
S. G. Kondratenya; A. I. Yablonskii. The singularities of the solutions of certain systems of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1321-1323. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a17/